# SDR C2XA10CL095

- Difficulty date: June 9, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N11547
- Make and model: Emb EMB-145LR
- Aircraft serial: 145563
- Aircraft time: 17,200 hours, 13,422 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 227830
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 17,300 hours, 13,854 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 5766 THE CREW REPORTED A ENGINE NR 1 FIRE DETECT FAIL MESSAGE RIGHT BEFORE PUSHBACK.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE FIRE DETECT LOOP.  OPERATIONAL CHECKS WERE GOOD.
